Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Confused on how my body works! Please I need HELP!!
    avatar
    byulah_7 posted:
    I'm 22 and had irregular periods since first stopping depo shot in 2009. I went thru two shots then I stopped and got back on depo November 2012 and my last shot was July 11,2013. During my second time on depo my periods has been VERY LIGHT to brown spotting. Since stopping depo I've only spotted a few times here & there from September 8th-27th 2013. My husband & I are not trying to have a baby but we're not preventing it either. We don't use any form of protection. I'm really concerned about what's going on because I've been having nausea, I threw up once so far, cramping and back pain. I've had this weird tingling in my uterus, constipation, & VERY GASSY. I've had brown spotting December 7th-8th so I took a pregnancy test on December 10th & 13th and it was negative. Now I'm having brown spotting again (December 20th) along with the symptoms. If there's any information you can help me with I REALLY APPRECIATE IT! Thank you!!!
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.